# SDR R61A201608090464

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 31,260 hours, 19,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO OPEN AND THE FORWARD UPPER CORNER WAS BINDING.  MAINTENANCE CLEANED DOOR ROLLERS IAW AMM AND OPS CHECKED GOOD.
